MathSciNet Relay Station
MathSciNet bibliographic data
MR2029780 (2004m:11193) 11R58 (11R29)
Pacelli, Allison M. Abelian subgroups of any order in class groups of global function fields. J. Number Theory 106 (2004), no. 1, 26–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement